# SDR CALA2015051500396

- Difficulty date: May 13, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 80,947 hours, 8,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR, 4 EMER SIGN LIGHT INOPERATIVE IAW WDM 33-51-34.  POWER SUPPLY M33408 FAILED.  REPLACED POWER SUPPLY.  CHECKED SATISFACTORY AMM 33-51-06.
